J. Comp. & Math. Sci. Vol. 1(1), 87-91 (2009).
MODIFIED PARAMETRIC APPROACH FOR LINEAR PLUS LINEAR FRACTIONAL PROGRAMMING PROBLEM Sanjay Jain and Adarsh Mangal* Department of Mathematical Sciences, Government College, Ajmer- 305 001 (India) *Department of Mathematics, Government Engineering College, Ajmer-305001 (India) E-mail: drjainsanjay@gmail.com, dradarshmangal1@gmail.com ABSTRACT A new parametric approach has been proposed for solving Linear plus Linear Fractional Programming Problem (LPLFPP). The approach is quite simple because initially the original linear plus linear Fractional Programming Problem is reduced into Linear Fractional Programming Problem (LFPP) by using parametric substitution. Solution of original LPLFPP can be recovered from the solution of LFPP by using programming theorems. Key words: Linear plus linear fractional programming problem, Optimal solution, Objective function, Constraints, Feasible solution.
1. INTRODUCTION
problem by treating the value of the linear form in the objective function as a parameter.
Earlier Joksch2, Hirche4 and Schaible6 considered the linear plus linear fractional programming problem with objective function as
Max s. t . and
f ( x) L ( x) Ax b x0
1 M ( x) (1.1)
and reduced the problem to a parametric linear
Further Tuteja 1, Sinha and Tuteja 5 considered the linear plus linear fractional programming problem with objective function as the sum of linear function of the form
Max
f ( x ) f1 ( x )
s. t.
Ax b
and
x0
1 g1 ( x) (1.2)